C.R. Adams, The General Theory of a Class of Linear Partial $q$-Difference Equations, Trans. Amer. Math. Soc., 26(3) (1924) , pp. 283-312.
 R.P. Agarwal, B. Ahmad, A. Alsaedi and N. Shahzad, Existence and dimension of the set of mild solutions to semilinear fractional differential inclusions, Adv. Difference Equ., 74 (2012) pp. 1-10.
 B. Ahmad, A. Alsaedi and S.K. Ntouyas, A study of second-order q-difference equations with boundary conditions, Nonlinear Anal., 35 (2012), pp. 1-10.
 H. Akca, J. Benbourenane and H. Eleuch, The q-derivative and differential equation, J. Phys. Conf. Ser., 1411(1) (2019), 012002.
 A. Alalyani and S. Saber, Stability analysis and numerical simulations of the fractional COVID-19 pandemic model, Int. J. Nonlinear Sci. Numer. Simul., 24(3) (2022), pp. 989-1002.
 A. Amini-Harandi, Endpoints of set-valued contractions in metric spaces, Nonlinear Anal., 72(1) (2010), pp. 132-134.
 A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 20(2) (2016), pp. 763-769.
 M. Bohner, O. Tunc and C. Tunc, Qualitative analysis of caputo fractional integro-differential equations with constant delays, Comp. Appl. Math., 6(40) (2021), pp. 214.
 A. Boutiara, J. Alzabut, M. Ghaderi and Sh. Rezapour, On a coupled system of fractional $(p, q)$-differential equation with Lipschitzian matrix in generalized metric space, AIMS Math., 8(1) (2022), pp. 1566-1591.
 M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Prog. Fract. Differentiation App., 1(2) (2015), pp. 73-85.
 A. Carpinteri and F. Mainardi, Fractals and fractional calculus in continuum mechanics, Springer-Verlag Wien, New York, 1997.
 H. Covitz and S.B. Nadler, Multivalued contraction mappings in generalized metric spaces, Israel J. Math., 8 (1970), pp. 5-11.
 A. Din, Y. Li and M.A. Shah, The complex dynamics of hepatitis B infected individuals with optimal control, J. Syst. Sci. Complex., 34(4) (2021), pp. 1301-1323.
 F.Z. El-Emam, Convolution conditions for two subclasses of analytic functions defined by Jackson q-difference operator, J. Egypt. Math. Soc., 7 (2022), pp. 1-10.
 M. El-Shahed and F.M. Al-Askar, Positive Solutions for Boundary Value Problem of Nonlinear Fractional $q$-Difference Equation, ISRN Math. Anal., (2011), 385459.
 M. Fabrizio, C. Giorgi and V. Pata, A new approach to equations with memory, Arch. Rational Mech. Anal., 198(1) (2010), pp. 189-232.
 R. George, F. Al-shammari, M. Ghaderi and Sh. Rezapour, On the boundedness of the solution set for the $\psi$-Caputo fractional pantograph equation with a measure of non-compactness via simulation analysis, AIMS Math., 8(9) (2023), pp. 20125-20142.
 R. George, M. Aydogan, F.M. Sakar, M. Ghaderi and Sh. Rezapour, A study on the existence of numerical and analytical solutions for fractional integrodifferential equations in Hilfer type with simulation, AIMS Math., 8(5) (2023), pp. 10665-10684.
 R. George, M. Houas, M. Ghaderi, Sh. Rezapour and S.K. Elagan, On a coupled system of pantograph problem with three sequential fractional derivatives by using positive contraction-type inequalities, Results Phys., 39 (2022), pp. 105687.
 F. Guo, Sh. Kang and F. Chen, Existence and uniqueness results to positive solutions of integral boundary value problem for fractional $q$-derivatives, Adv. Difference Equ., 379 (2018), pp. 1-15.
 J. R. Graef and L. Kong, Positive solutions for a class of higher order boundary value problems with fractional $q$-derivatives, Trans. Amer. Math. Soc., 218(19) (1924), pp. 9682-9689.
 J. Hadamard, Essai sur l'etude des fonctions, donnees par leur developpement de Taylor, Gauthier-Villars, 1892.
 Z. Heydarpour, M.N. Parizi, R. Ghorbanian, M. Ghaderi, Sh. Rezapour and A. mosavi, A study on a special case of the Sturm-Liouville equation using the Mittag-Leffler function and a new type of contraction, AIMS Math., 7(10) (2022), pp. 10665-10684.
 R. Hilfer, Experimental evidence for fractional time evolution in glass forming materials, Chem. phys., 284(1-2) (2002), pp. 399-408.
 R. Hilfer, Applications of fractional calculus in physics. World Scientific, Singapore, 2000.
 F.H. Jackson, $q$-Difference equation, Amer. J. Math., 32(4) (1910), pp. 305-314.
 F.H. Jackson, On $Q$-Definite Integrals, Quart. J. Pure Appl. Math., 41 (1910), pp. 193-203.
 M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Academic, Dordrecht, 1991.
 A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.
 Z.G. Lio, On the $q$-derivative and $q$-series expansions, Inter. J. Number Theory, 9(8) (2013), pp. 2069-2089.
 R.P. Meilanov and R.A. Magomedov, Thermodynamics in fractional calculus, J. Eng. phys. thermophy., 87(6) (2014), pp. 1521-1531.
 Sh. Mahmood, M. Jabeen, S.N. Malik, H.M. Srivastava, R. Manzoor and S. M. J. Riaz, Some Coefficient Inequalities of $q$-Starlike Functions Associated with Conic Domain Defined by $q$-Derivative, J. Funct. Spaces, (2018), 8492072.
 K.M. Owolabi, Modelling and simulation of a dynamical system with the Atangana-Baleanu fractional derivative, Eur. Phys. J. Plus, 133(1) (2018), pp. 1-13.
 L. Podlubny, Fractional differential equations, AcademicPress, San Diego, 1999.
 H. Sun, Y. Zhang, D. Baleanu, W. Chen and Y. Chen, A new collection of real world applications of fractional calculus in science and engineering, Commun. Nonlinear Sci. Numer. Simul., 64 (2018), pp. 213-231.
 J.A. Tenreiro Machado, F.M. Silva, S.R. Barbosa, I.S. Jesus, M.C. Reis, M.G. Marcos and A.F. Galhano, Some applications of fractional calculus in engineering, Math. probl. Eng., (2010), 639801.
 C, Tunc and O. Tunc, On the stability, integrability and boundedness analyses of systems of integro-differential equations with time-delay retardation, RACSAM., 115(3) (2021), pp. 115.
 O. Tunc, O. Atan, C, Tunc and J.C. Yao, Qualitative Analyses of Integro-Fractional Differential Equations with Caputo Derivatives and Retardations via the Lyapunov–Razumikhin Method, Axioms , 10(2) (2021), pp. 58.
 O. Tunc and C. Tunc, Solution estimates to Caputo proportional fractional derivative delay integro-differential equations, RACSAM., 117(1) (2023), pp. 12.
 L. Vazquez, J.J. Trujillo and M. Pilar Velasco, Fractional heat equation and the second law of thermodynamics, Fract. Calc. Appl. Anal., 14 (2011), pp. 334-342.
 B.J. West and P. Grigolini, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 1998.
 K. Wlodarczyk, D. Klim and R. Plebaniak, Existence and uniqueness of endpoints of closed set-valued asymptotic contractions in metric spaces, J. Math. Anal. Appl., 328(1) (2007), pp. 46-57.
 D. Wardowski, Endpoints and fixed points of set-valued contractions in cone metric spaces, Nonlinear Anal., 71(1-2) (2009), pp. 512-516.
 Ch. Yo and J. Wang, Existence of solutions for nonlinear second-order q-difference equations with first-order $q$-derivatives, Adv. Diff. Equ., 124 (2013), pp. 1-11.
 Y. Zhao, H. Chen and Q. Zhang, Existence and multiplicity of positive solutions for nonhomogeneous boundary value problems with fractional $q$-derivatives, Bound. Value Probl., 103 (2013), pp. 1-16.
 Y. Zhao, H. Chen and Q. Zhang, Existence results for fractional $q$-difference equations with nonlocal q-integral boundary conditions, Adv. Diff. Equ., 74 (2013), pp. 1-15.